# SDR HEEA968100

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE138100G
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED C/BOX PRESSURE RUNS AT MINIMUM GREEN (MFG DATE 6-96)
